It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board

  • Wellbutrin Side Effects

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 05-06-2004, 08:37 PM   #1
    browneyedgrl
    Member
    (female)
     
    Join Date: Jan 2004
    Posts: 58
    browneyedgrl HB User
    Wellbutrin Side Effects

    I just started Wellbutrin last week. I've been on it for exactly 9 days. Well, ever since I started it, I've been a freaking ball of nerves. My hands are shaky, I feel like I've drank 10 cups of coffee, I feel even more anxious and nervous than normal. I was actually better with anxiety, but this has brought it out. I've just felt even worse emotionally since starting it. Like at my absolute worst. Saturday, I did not even want to go out when it was such a beautiful day, but my fiance got me to go. Is this normal?

    Oh, and also, my appetite is totally gone. I mean, I'm a pig with food. If I didn't have a fast metabolism, I'd be in big trouble. I have a cake in my refrigerator right now, and I've only had like 2 slices of it in the past few days. My appetite is definitely affected.

    Last edited by browneyedgrl; 05-06-2004 at 08:41 PM.

     
    Sponsors Lightbulb
       
    Old 05-07-2004, 10:14 AM   #2
    BlueEyes_97453
    Newbie
     
    Join Date: May 2004
    Location: Oregon
    Posts: 7
    BlueEyes_97453 HB User
    Re: Wellbutrin Side Effects

    Hmmmm, i have been tossing the idea of changing from Prozac to Wellbutrin but I can't decide. I need to lose some weight, but i don't want to be all shaky and nervous...that's why i don't take diet pills. My sex drive is what need some help, ever since starting prozac my sex drive is almost nil. My fiannce is not happy and it's affecting our relationship. The thing is though, when i attempt to make love it doesn't even feel good. *blushing* kinda hard to put into words. Does anyone know what i mean???

    the original question lol....should i switch to wellbutrin, or ask for something else, cause something needs to be done here

    Blue

     
    Old 05-07-2004, 10:43 AM   #3
    browneyedgrl
    Member
    (female)
     
    Join Date: Jan 2004
    Posts: 58
    browneyedgrl HB User
    Re: Wellbutrin Side Effects

    I'm really scared right now. I feel in a better mood, but my social anxiety is REALLY bad. My hands get shaky in front of people out of nervousness when I wasn't like this before. It's like I'm scared to deal with any person right now. And I don't know if this is normal or what. I just feel hopeless, like there's no one who can help me. I just want to cry.

     
    Old 05-07-2004, 11:19 AM   #4
    browneyedgrl
    Member
    (female)
     
    Join Date: Jan 2004
    Posts: 58
    browneyedgrl HB User
    Re: Wellbutrin Side Effects

    I just realized this makes you feel like you've had so much caffeine. When I was younger, I would get shaky like this, and I think drinking a lot of soda contributed to it since that has caffeine in it. But then I got to a point where I just drank water or iced tea all the time and cut soda completely, and the nervousness and anxiety stopped. Hmmm...

     
    Old 05-07-2004, 01:33 PM   #5
    DYSTHMIATOO
    Newbie
     
    Join Date: May 2004
    Posts: 5
    DYSTHMIATOO HB User
    Re: Wellbutrin Side Effects

    I would definitely let my doctor know of these side effects. Wellbutrin made me very jumpy and when I called the doctor I was advised to quit taking it immediately.

     
    Old 05-07-2004, 05:35 PM   #6
    mystic_gemini
    Newbie
     
    Join Date: May 2004
    Posts: 3
    mystic_gemini HB User
    Re: Wellbutrin Side Effects

    Quote:
    Originally Posted by BlueEyes_97453
    Hmmmm, i have been tossing the idea of changing from Prozac to Wellbutrin but I can't decide. I need to lose some weight, but i don't want to be all shaky and nervous...that's why i don't take diet pills. My sex drive is what need some help, ever since starting prozac my sex drive is almost nil. My fiannce is not happy and it's affecting our relationship. The thing is though, when i attempt to make love it doesn't even feel good. *blushing* kinda hard to put into words. Does anyone know what i mean???

    the original question lol....should i switch to wellbutrin, or ask for something else, cause something needs to be done here

    Blue
    Based on my personal experience, I'd recommend talking to your doctor about switching to Wellbutrin. I've been taking it for a little over a year, and when I started I was in a similar situation to what you describe. I needed to lose weight, and my doctor recommended Wellbutrin b/c it is supposed to be "weight neutral", while many other anti-depressants have weight gain as a side effect. I have lost about 40 lbs since starting the Wellbutrin. Of course, it has as much to do with healthy diet and exercise as anything else, but I think that relieving depression helped, and at least the drug wasn't hindering me. I haven't noticed any sexual side effects either. I haven't experienced the shaking, etc. that browneyedgrl describes (and agree with the person who says talk to your doctor about that--it's not normal). But I am also being treated for anxiety with Klonopin. Long before I started taking either drug I was having severe panic attacks that included shaking, so I wouldn't necessarily notice that particular side effect.

    Hope this helps.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Wellbutrin Feedback? tUrRrRa Depression 3 04-22-2010 07:14 AM
    Wellbutrin experiences? attheendofmyrope Depression 21 01-30-2008 03:15 PM
    Adjunct to Wellbutrin? dannaB Depression 8 04-03-2007 04:43 PM
    Okay, upping the Wellbutrin jnellywest Depression 4 03-03-2005 09:41 AM
    Wellbutrin Question??? foreverangel143 Depression 5 01-01-2005 02:14 PM
    switching from wellbutrin to straterra, what to expect, etc? orange Depression 6 04-04-2004 09:17 PM
    Wellbutrin: which dosage?/what side-effects? koolstof Depression 1 12-15-2003 10:41 AM
    Wellbutrin or Lexapro? inspirations Depression 4 12-10-2003 01:07 PM
    Remeron, Klonopin, Wellbutrin combo scatterbrain Depression 5 10-20-2003 04:32 PM
    Stupid question about Wellbutrin.. AnotherOne Depression 14 11-16-2002 08:03 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 11:20 AM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!